# SDR SWAA020795

- Difficulty date: April 13, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 50,292 hours, 49,113 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435335
- Part serial: 2245
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT T/E OUTBOARD AFT FLAP DELAMINATED NEAR OUTBOARD END, UPPER AND LOWER SURFACES.  REMOVED AND REPLACED T/E OUTBOARD AFT FLAP PER MM, ROUTED FLAP TO SHOP FOR REPAIR.  REPAIRED FLAP PER SWA RA.
